Uniform distribution of sequences from direct products of groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 4, p. 599-606
@article{ASNSP_1968_3_22_4_599_0,
     author = {Kuipers, L. and Scheelbeek, P. A. J.},
     title = {Uniform distribution of sequences from direct products of groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {4},
     year = {1968},
     pages = {599-606},
     zbl = {0194.05403},
     mrnumber = {242992},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_4_599_0}
}
Kuipers, L.; Scheelbeek, P. A. J. Uniform distribution of sequences from direct products of groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 4, pp. 599-606. http://www.numdam.org/item/ASNSP_1968_3_22_4_599_0/

[1] B. Eckmann, Ueber monothetische Gruppen, Comm. Math. Helv., 16 (1943-44), 249-263. | MR 11302 | Zbl 0061.04402

[2] L. Pontrjagin, Topological Groups. | JFM 65.0872.02 | Zbl 0022.17104

[3] L.A. Rubel, Uniform distribution in locally compact groups, Comm. Math. Helv., 39 (1965), 253-258. | MR 179289 | Zbl 0152.03703

[4] I. Niven, Uniform distribution of sequences of integers, Trans. Am. M. S., 98 (1961). 52-62. | MR 120214 | Zbl 0096.03102

[5] E. Hlawka, Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo, 4 (1953), 33-47. | MR 74489 | Zbl 0065.26402

[6] J.G. Van Der Corput, Diophantische Ungleichungen I. Zur Gleichuerteilung modulo Eins, Acta Math., 56 (1931), 373-456. | JFM 57.0230.05 | Zbl 0001.20102

[7] S. Uchiyama, On the uniform distribution of sequences of integers, Proc. Japan Ac., 37 (1961), 605-609. | MR 137695 | Zbl 0131.29203

[8] J. Chauvineau, Complément au théorème métrique de Koksma dans R et dans Qp, C. R. Acad. Sci. Paris, 260 (1965), 6252-6255. | MR 179149 | Zbl 0144.29001

[9] J.H. Hodges, Uniform distribution in (F[q, x], Acta Arithmetica XII (1966), 55-75. | MR 210680 | Zbl 0146.06304